The structure of Lorenz attractors
Publications Mathématiques de l'IHÉS, Volume 50 (1979), p. 73-99
@article{PMIHES_1979__50__73_0,
     author = {Williams, Robert F.},
     title = {The structure of Lorenz attractors},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     pages = {73-99},
     zbl = {0484.58021},
     mrnumber = {82b:58055b},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1979__50__73_0}
}
Williams, Robert F. The structure of Lorenz attractors. Publications Mathématiques de l'IHÉS, Volume 50 (1979) pp. 73-99. http://www.numdam.org/item/PMIHES_1979__50__73_0/

[1] Bowen (R.) and Lanford (O.), Zeta functions of restrictions of the shift transformation, Proceedings of the Symposium in Pure Math., vol. 14 (PSPM14), 1970, 43-50. | MR 42 #6284 | Zbl 0211.56501

[2] Eilenberg (S.) and Steenrod (N.), Foundations of Algebraic topology, Princeton (1952), Chapter VIII. | MR 14,398b | Zbl 0047.41402

[3] Guckenheimer (J.), A strange, strange attractor, The Hopf Bifurcation, Marsden and McCracken, eds., Appl. Math. Sci., Springer-Verlag, 1976.

[4] Guckenheimer (J.), Axiom A+no cycles ⇒ζ(t) rational, Bull. Amer. Math. Soc., 76 (1970), 592. | MR 40 #8078 | Zbl 0196.27002

[5] Hirsch (M.) and Pugh (C.), The stable manifold theorem (PSPM14), op. cit., 125-163.

[6] Hirsch (M.), Pugh (C.), Shub (M.), Invariant manifolds, Springer Lecture Notes in Math., 583 (1977). | MR 58 #18595 | Zbl 0355.58009

[7] Lorenz (E. N.), Deterministic non-periodic flow, Journal of Atmospheric Sciences, 20 (1963), 130-141.

[8] Milnor (J.) and Thurston (W.), Iterated maps of the interval : I. The kneading matrix, preprint, I.A.S., Princeton. | Zbl 0664.58015

[9] Milnor (J.), Thurston (W.), Iterated maps of the interval : II. Periodic points, preprint, I.A.S., Princeton. | Zbl 0664.58015

[10] Rössler (O. P.), An equation for continuous chaos, preprint, Universität Tübingen (to appear in Phys Letiers).

[11] Ruelle (D.) and Takens (F.), On the nature of turbulence, Comm. Math. Phys., 20 (1971), 167. | MR 44 #1297 | Zbl 0223.76041

[12] Ruelle (D.), The Lorenz Attractor and the problem of turbulence, preprint (1976), I.H.E.S. | MR 57 #7690 | Zbl 0355.76036

[13] Smale (S.), Differentiable Dynamical Systems, Bull. Amer. Math. Soc., 13 (1967), 747-817. | MR 37 #3598 | Zbl 0202.55202

[14] Sullivan (D.) and Williams (R.), On the homology of attractors, preprint (1974), Topology, 15 (1976), 259-262. | MR 54 #1304 | Zbl 0332.58011

[15] Thom (R.), Structural stability and morphogenesis, Benjamin, Mass. (transl. D. H. FOWLER), 1975. | Zbl 0303.92002

[16] Williams (R.), The zeta function of an attractor, Conference of the Topology of Manifolds, 1967 (ed. Hocking), Prindle, Weber and Schmidt (1968), 155-161. | MR 38 #3877 | Zbl 0179.51902

[17] Williams (R.), One dimensional non-wandering sets, Topology, 6 (1967), 473-487. | MR 36 #897 | Zbl 0159.53702

[18] Williams (R.), Expanding attractors, Publ. math. I.H.E.S., 43 (1974), 161-203. | Numdam | MR 50 #1289 | Zbl 0279.58013

[19] Guckenheimer (J.), On the bifurcation of maps of the interval, Inventiones Math., 39 (1977), 165-178. | MR 55 #11312 | Zbl 0354.58013

[20] Thom (R.), Mathematical Developments arising from Hilbert Problems, Proc. Symp. Pure Math., XXVII (1976) (Ed. Felix Browder), p. 59.

[21] Williams (R.), The Lorenz attractor, Turbulence Seminar, Springer Lecture Notes in Math., 615 (1977), 94-112. | MR 57 #1566 | Zbl 0363.58005

[22] Williams (R.), The bifurcation space of the Lorenz attractor, Procceedings of the New York Acad. of Sci. (to appear). | Zbl 0472.58016